# SDR DALA2022070104596

- Difficulty date: July 1, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 70,569 hours, 32,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 EMERGENCY ESCAPE PATH LIGHT AT FWD CLOSET IS DAMAGED/INOP. CORRECTIVE ACTION: R/R LIGHT ASSY PER A320 AMM 33-52. OPS CHECK GOOD. (9187985)
